Alert archive / Missouri / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 17, NWS Kansas City, MO

April 3, 20074 counties in Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Apr 3, 2007, 6:49 AM CDT for 4 counties in Missouri. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2007, 6:49 AM CDT (11:49 UTC)
Expired
Apr 3, 2007, 7:30 AM CDT
In force
41 min
Issued by
NWS Kansas City, MO
Area
Counties, with a storm outline in the text

Counties Carroll County, MO, Jackson County, MO, Lafayette County, MO, Ray County, MO

The radar

The Pleasant Hill radar (KEAX), 50 km from the middle of the area, began a volume at 11:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 7:12 AM CDTHAIL 1Odessa, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 11.8 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2007-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 693 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2007-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
693 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
2639 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
292 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 031150
SVREAX
MOC033-095-107-177-031230-
/O.NEW.KEAX.SV.W.0017.070403T1149Z-070403T1230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
649 AM CDT TUE APR 3 2007

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CARROLL COUNTY IN NORTH CENTRAL MISSOURI
  EASTERN JACKSON COUNTY IN WEST CENTRAL MISSOURI
  LAFAYETTE COUNTY IN WEST CENTRAL MISSOURI
  SOUTHERN RAY COUNTY IN WEST CENTRAL MISSOURI

* UNTIL 730 AM CDT

* AT 646 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  BUCKNER...AND MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WELLINGTON BY 655 AM CDT.
  7 MILES SOUTH OF HENRIETTA AND 9 MILES NORTH OF ODESSA BY 700 AM
  CDT.
  LEXINGTON AND 6 MILES NORTH OF MAYVIEW BY 705 AM CDT.
  9 MILES SOUTH OF HARDIN BY 710 AM CDT.
  CORDER AND HIGGINSVILLE BY 715 AM CDT.
  WAVERLY AND ALMA BY 725 AM CDT.

THE TOWNS OF CAMDEN AND DOVER ARE ALSO IN THE PATH OF THIS SEVERE
THUNDERSTORM.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 3928 9412 3894 9418 3893 9354 3933 9344

$$

DUX
3 follow-up statements
000 
WWUS53 KEAX 031204
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
704 AM CDT TUE APR 3 2007

MOC095-031214-
/O.CAN.KEAX.SV.W.0017.000000T0000Z-070403T1230Z/
JACKSON MO-
704 AM CDT TUE APR 3 2007

...THE SEVERE THUNDERSTORM WARNING FOR JACKSON COUNTY IS CANCELLED...

AT 700 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO 
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE 
SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3928 9405 3894 9411 3893 9354 3933 9344

$$

MOC033-107-177-031230-
/O.CON.KEAX.SV.W.0017.000000T0000Z-070403T1230Z/
LAFAYETTE MO-RAY MO-CARROLL MO-
704 AM CDT TUE APR 3 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
CARROLL...SOUTHEASTERN RAY AND LAFAYETTE COUNTIES UNTIL 730 AM CDT...

AT 700 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR MAYVIEW...OR 6 MILES SOUTH OF LEXINGTON...MOVING EAST AT
50 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CORDER BY 710 AM CDT.
  ALMA AND 8 MILES NORTH OF CONCORDIA BY 715 AM CDT.
  7 MILES SOUTH OF WAVERLY BY 720 AM CDT.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 3928 9405 3894 9411 3893 9354 3933 9344

$$

DUX
000 
WWUS53 KEAX 031214
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
713 AM CDT TUE APR 3 2007

MOC033-107-177-031230-
/O.CON.KEAX.SV.W.0017.000000T0000Z-070403T1230Z/
LAFAYETTE MO-RAY MO-CARROLL MO-
713 AM CDT TUE APR 3 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
CARROLL...SOUTHEASTERN RAY AND LAFAYETTE COUNTIES UNTIL 730 AM CDT...

AT 710 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE 
THUNDERSTORM PRODUCING QUARTER SIZE HAIL NEAR ODESSA. IN 
ADDITION...THIS STORM IS ALSO CAPABLE OF PRODUCING WINDS UP TO 60 
MPH.  THIS STORM WAS LOCATED NEAR HIGGINSVILLE...MOVING EAST AT 50 
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ALMA AND 7 MILES NORTH OF CONCORDIA BY 720 AM CDT.
  7 MILES SOUTH OF WAVERLY BY 725 AM CDT.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 3927 9392 3894 9410 3893 9354 3933 9344

$$

DUX
000 
WWUS53 KEAX 031228
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
729 AM CDT TUE APR 3 2007

MOC033-107-177-031239-
/O.EXP.KEAX.SV.W.0017.000000T0000Z-070403T1230Z/
LAFAYETTE MO-RAY MO-CARROLL MO-
729 AM CDT TUE APR 3 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CARROLL...
SOUTHEASTERN RAY AND LAFAYETTE COUNTIES WILL EXPIRE AT 730 AM CDT...

AT 725 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 3927 9392 3894 9410 3893 9354 3933 9344

$$

DUX

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 2:25 AM CDT, 4 hours 24 minutes earlier.

Area forecast discussion, Apr 3, 2:25 AM CDT, 4 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
225 AM CDT TUE APR 3 2007

.DISCUSSION...

MAIN FOCUS IN THE SHORT TERM IS WITH ONGOING STRONG CONVECTION
BEHIND AN OUTFLOW BOUNDARY THAT ORIGINATED OVER SOUTHEAST NEBRASKA
AND CONTINUES TO ADVANCE EAST/SOUTHEAST ACROSS NORTHEAST KANSAS AND
NORTHWEST MISSOURI. MEANWHILE...THE SURFACE LOW CONTINUES TO
PROGRESS NORTHEAST ALONG THE WARM FRONT...WITH THE TRAILING COLD
FRONT LOCATED FROM WEST CENTRAL KANSAS THROUGH THE PANHANDLES OF
OKLAHOMA AND TEXAS EARLY THIS MORNING. IN ADDITION TO THE ONGOING
CONVECTION JUST BEHIND THE OUTFLOW BOUNDARY...CONVECTION IS EXPECTED
TO DEVELOP BACK ALONG THE COLD FRONT THIS MORNING. SHORT RANGE
FORECAST MODELS AND ANTICIPATED FRONTAL TIMING INDICATE THE SHOWERS
AND THUNDERSTORMS WILL PUSH EAST OF THE FORECAST AREA...ALONG WITH
THE COLD FRONT...FROM MID TO LATE MORNING. JUST LEFT A SLIGHT CHANCE
FOR SOME LINGERING ACTIVITY IN THE FAR EASTERN SECTION THROUGH EARLY
AFTERNOON.

THEN THE STORY TURNS TO THE COLDER TEMPERATURES IN THE WAKE OF THE
COLD FRONT. TEMPERATURES ACROSS THE FORECAST AREA WILL REACH THEIR
MAXIMA EARLY IN THE DAY AND BECOME STEADY/FALL FROM NORTHWEST TO
SOUTHEAST BY THIS AFTERNOON. COLD AIR ADVECTION WILL CONTINUE
TONIGHT...WITH TEMPERATURES EXPECTED TO FALL AT OR BELOW FREEZING
ACROSS ALL BUT PORTIONS OF EAST CENTRAL KANSAS/CENTRAL MISSOURI. THE
GREATEST AREA OF CONCERN FOR A HARD FREEZE IS FAR NORTHERN AND NORTH
CENTRAL MISSOURI. A REINFORCING SURGE OF COLD AIR IS FORECAST
THURSDAY NIGHT AS THE RATHER IMPRESSIVE SURFACE RIDGE BUILDS EVEN
FURTHER SOUTH.

BOTH THE NAM AND GFS SHOW PRECIPITATION DEVELOPING SOUTHEAST FROM
SOUTHERN NEBRASKA AND CLIPPING THE SOUTHWEST PORTION OF THE FORECAST
AREA THURSDAY AFTERNOON/NIGHT. STILL NOT OVERLY CONFIDENT ON THE
PLACEMENT OF THE RESPONSIBLE SHORTWAVE DIVING SOUTHEAST IN THE
NORTHWEST FLOW ALOFT...SO HAVE KEPT JUST CHANCE MENTION OF
PRECIPITATION. FORECAST SOUNDINGS STILL APPEAR CONDUCIVE FOR
PRECIPITATION TO AT LEAST BECOME MIXED WITH SNOW...HOWEVER AMOUNTS
APPEAR TO BE LIGHT WITH GREATER QPF TO OUR WEST. NO OTHER CHANGES
MADE FROM FRIDAY ON.

STOFLET

&&

.AVIATION...

FOR THE 06Z TAFS...KEEPING AN EYE ON CONVECTION DEVELOPING UPSTREAM
ACROSS SOUTHEASTERN NEBRASKA. OUTFLOW BOUNDARY JUST NOW PUSHING INTO
NORTHERN KANSAS AND EXTREME SOUTHEASTERN NEBRASKA...AND SHOULD PUSH
INTO NW MISSOURI WITHIN THE NEXT HALF HOUR. CURRENTLY THINKING THIS
BOUNDARY WILL PUSH INTO THE KSTJ TERMINAL NEAR 8Z AND INTO THE KMCI
TERMINAL NEAR 9-10Z. MOST OF THE CONVECTION HAS DEVELOPED BEHIND
THIS BOUNDARY SO FAR AND THINK THIS WILL STAY THE TREND FOR THE MOST
PART. ANY STORMS THAT DO DEVELOP WILL HAVE THE CHANCE TO BECOME
SEVERE WITH THE MAIN THREATS BEING HAIL AND STRONG DAMAGING WINDS.
BEHIND THE BOUNDARY...EXPECT WINDS TO SHIFT TO MORE OF A NORTHERLY
DIRECTION.

OTHERWISE...CONTINUED WITH LLWS AS LLJ CONTINUES TO STRENGTHEN WITH
AROUND 50KTS AT THE TOP OF THE INVERSION. COLD FRONT IS STILL
PROGGED TO PUSH THROUGH THE AREA FROM 12-15Z WITH STRONG
NORTHWESTERLY WINDS ON THE BACK SIDE.

DEROCHE

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Apr 3, 5:51 AM CDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
551 AM CDT TUE APR 3 2007

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-041100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
551 AM CDT TUE APR 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG A SOUTHEASTWARD
PROPAGATING OUTFLOW BOUNDARY THAT WAS A RESULT OF CONVECTION
OVERNIGHT LAST NIGHT. STRONG TO ISOLATED SEVERE STORMS WILL REMAIN
POSSIBLE EARLY THIS MORNING...MAINLY ALONG AND EAST OF A
TONGANOXIE...TO PLATTSBURG...TO UNIONVILLE LINE. THE MAIN THREAT WITH
ANY ADDITIONAL SEVERE STORMS THAT DEVELOP WILL BE HAIL TO THE SIZE OF HALF
DOLLARS...ALTHOUGH THERE IS A SMALLER THREAT FOR DAMAGING WINDS.

MUCH COLDER TEMPERATURES BEHIND THE ADVANCING COLD FRONT WILL BEGIN
TO AFFECT THE OUTLOOK AREA BY THIS EVENING. FREEZING TEMPERATURES ARE
EXPECTED FOR PORTIONS OF THE OUTLOOK AREA OVERNIGHT TONIGHT...MAINLY
ALONG AND NORTH OF A KANSAS CITY TO MOBERLY LINE. WHILE THE AVERAGE
LAST SPRING FREEZE USUALLY DOES NOT OCCUR UNTIL THE MIDDLE OF
APRIL...UNSEASONABLY WARM TEMPERATURES LAST MONTH HAVE CAUSED
ACCELERATED GROWTH OF VEGETATION ACROSS THE REGION. PERSONS ACROSS
THE AREA ARE URGED TO PROTECT TENDER PLANTS FROM THE FREEZING
TEMPERATURES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

UNSEASONABLY COLD TEMPERATURES WILL BECOME ENTRENCHED ACROSS THE AREA
THROUGH THE END OF THE WEEK...WITH THE THREAT OF FROST AND FREEZE
DAMAGE TO PLANTS EACH MORNING.

.SPOTTER INFORMATION STATEMENT...

OFFICIAL SPOTTER ACTIVATION WILL NOT BE NEEDED.

STOFLET

In the hours before

Special weather statement, Apr 3, 5:33 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
533 AM CDT TUE APR 3 2007

KSZ025-103>105-MOZ028-029-031100-
ATCHISON-CLAY-JOHNSON-LEAVENWORTH-PLATTE-WYANDOTTE-
533 AM CDT TUE APR 3 2007

...SIGNIFICANT WEATHER ALERT FOR LEAVENWORTH...NORTHERN JOHNSON...
NORTHWESTERN CLAY...PLATTE...SOUTHEASTERN ATCHISON AND WYANDOTTE
COUNTIES UNTIL 600 AM CDT...

AT 531 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
EASTON TO MCLOUTH TO LAWRENCE...MOVING EAST AT 40 MPH.

PEOPLE IN ATCHISON...CLAY...JOHNSON...LEAVENWORTH...PLATTE AND
WYANDOTTE COUNTIES...INCLUDING THE CITIES OF EASTON...WESTON...
TONGANOXIE...LEAVENWORTH...TRACY...LINWOOD...LANSING...PLATTE CITY...
CAMDEN POINT AND BASEHOR...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

PENNY SIZE HAIL...AND WINDS OF 40 TO 50 MPH ARE POSSIBLE WITH
THESE STORMS.

NRR
Special weather statement, Apr 3, 5:41 AM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
541 AM CDT TUE APR 3 2007

MOZ007-016-031115-
PUTNAM-SULLIVAN-
541 AM CDT TUE APR 3 2007

...SIGNIFICANT WEATHER ALERT FOR NORTHERN SULLIVAN AND PUTNAM
COUNTIES UNTIL 615 AM CDT...

AT 536 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES WEST OF UNIONVILLE...MOVING EAST AT 35
MPH.

PEOPLE IN PUTNAM AND SULLIVAN COUNTIES...INCLUDING THE CITY OF
UNIONVILLE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

HAIL UP TO THE SIZE OF PENNIES IS POSSIBLE WITH THIS STORM.

NRR
Special weather statement, Apr 3, 5:44 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
544 AM CDT TUE APR 3 2007

MOZ017-024-025-032-033-031115-
ADAIR-CHARITON-LINN-MACON-RANDOLPH-
544 AM CDT TUE APR 3 2007

...SIGNIFICANT WEATHER ALERT FOR MACON...NORTHEASTERN CHARITON...
NORTHERN RANDOLPH...SOUTHEASTERN ADAIR AND SOUTHEASTERN LINN COUNTIES
UNTIL 615 AM CDT...

AT 541 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LA PLATA TO
BUCKLIN...MOVING SOUTHEAST AT 35 MPH.

PEOPLE IN ADAIR...CHARITON...LINN...MACON AND RANDOLPH COUNTIES...
INCLUDING THE CITIES OF LA PLATA...BUCKLIN...ATLANTA...CALLAO...
BEVIER AND MACON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.

HAIL UP TO THE SIZE OF PENNIES IS POSSIBLE WITH THESE STORMS.

NRR
Local storm report, Apr 3, 5:51 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
551 AM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 AM     HAIL             2 W UNIONVILLE          40.48N 93.04W
04/03/2007  E0.75 INCH       PUTNAM             MO   LAW ENFORCEMENT

            NEAR INTERSECTION OF HWY 136 AND EE

&&

JADOLPHS
Special weather statement, Apr 3, 6:20 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
620 AM CDT TUE APR 3 2007

MOZ025-031145-
MACON-
620 AM CDT TUE APR 3 2007

...SIGNIFICANT WEATHER ALERT FOR SOUTHEASTERN MACON COUNTY UNTIL 645
AM CDT...

AT 615 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF ATLANTA...OR 6 MILES NORTH
OF MACON...MOVING EAST AT 35 MPH.

PEOPLE IN MACON COUNTY...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

HAIL UP TO THE SIZE OF PENNIES IS POSSIBLE WITH THIS STORM.

NRR
Special weather statement, Apr 3, 6:27 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
627 AM CDT TUE APR 3 2007

KSZ104-105-MOZ029-030-037-031200-
CLAY-JACKSON-JOHNSON-RAY-WYANDOTTE-
627 AM CDT TUE APR 3 2007

...SIGNIFICANT WEATHER ALERT FOR CLAY...JACKSON...NORTHEASTERN
JOHNSON...RAY AND SOUTHEASTERN WYANDOTTE COUNTIES UNTIL 700 AM CDT...

AT 625 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EXCELSIOR ESTATES TO
LEAWOOD...MOVING EAST AT 50 MPH.

HAIL UP TO THE SIZE OF PENNIES...AND WINDS OF AROUND 40 MPH ARE
POSSIBLE WITH THESE STORMS.

NRR

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 4:49 AM CDTSevere Thunderstorm WarningEAXAdair, Putnam, Schuyler, Sullivan40 min
Apr 3, 5:12 AM CDTSevere Thunderstorm WarningEAXGrundy, Sullivan23 min
Apr 3, 7:59 AM CDTSevere Thunderstorm WarningEAXChariton, Linn, Macon, Randolph46 min
Apr 3, 9:47 AM CDTSevere Thunderstorm WarningEAXCooper, Pettis, Saline43 min
Apr 3, 9:58 AM CDTSevere Thunderstorm WarningEAXCass, Henry, Johnson47 min
Apr 3, 10:39 AM CDTSevere Thunderstorm WarningEAXHenry36 min
Apr 3, 11:53 AM CDTWind AdvisoryEAXAndrew, Atchison, Buchanan, DeKalb, Gentry, Holt and 2 more4 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.